# SDR SWIA2025F01424

- Difficulty date: May 29, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 39,442 hours, 40,000 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR WING PLANK IS CHAFED AT RBL45 FROM CONTACT WITH THE WING TO BODY FAIRING  (C-CHECK RO 10/06/2025)BLENDED OUT CHAFING DAMAGE TO COMPLY WITH REO 601R-57-21-880, REV -D, 2017/03/06, NOTE 1. AND ORIGINAL THICKNESS IN BLENDED AREA IS .300",.350" ,.260", AND .190" REF. CRJ 200 SRM 57-21-31 FIGURE 4. MINIMUM REMAINING THICKNESS IS .278"/.300", .346"/.350", .263"/.260", AND .190"/.190". MATERIAL LOSS OF .022" IS WITHIN LIMITS (.040" MAX) REF. REO 601R-57-21-880 REV. -D DATED 2017-03-06 ZONE A BETWEEN FASTENERS AND COMPLIED WITH TASK CARD 51-900-1003-SKY. REPAIR IS BLEND ONLY WITH NO WEIGHT CHANGE
